# SDR IPXA2017081020377

- Difficulty date: July 25, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 15,405 hours, 9,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270528000
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132-PG IS CRACKED.  ACCOMPLISHED A REPAIR IAW SREO A300-5320-42721-F.
